# SDR DALA2016071605354

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 66,683 hours, 48,801 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO NR 33, RT WING REAR SPAR WEB HAS A CIRCUMFERENTIAL DAMAGE AROUND FASTENER BORE LOCATED 4" INBD FROM INBD LOWER STUD, ON THE SECOND LOWER ROW OF PULLED FASTENERS.  LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY, NR FOR ADDITIONAL INFORMATION 035-0001:5710-01110-05/013 00035.  REPAIR IAW PRI 548718-14, REV 2, ER/A 548718-14AD, REV A.
